# SDR DXTA2013111805569

- Difficulty date: November 17, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N720QS
- Make and model: Gulstm 200
- Aircraft serial: 085
- Aircraft time: 7,450 hours, 4,589 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 4AS8135700501
- Condition: Corroded
- Location: Proximity Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FL 260,  CLIMBING AT 300KTS, RT RED BOX SLASH GEAR UNSAFE INDICATION APPEARED.  SPEED TAPE TURNED RED. AFTER SLOWING TO ABOUT 270KTS GEAR INDICATION RETURNED TO NORMAL AND REMAINED NORMAL.  FLT WAS SMOOTH, NO VIBRATIONS.  FOUND CORROSION ON RT MLG PROXIMITY SWITCH CABLE ASSY. REMOVED AND REPLACED HARNESS WITH NEW IAW 32-30-00.  PERFORMED LANDING GEAR CYCLING AND VERIFIED INDICATION ON EICAS ALL OPS TESTED SATISFACTORY. IAW 32-10-11.
